Wu Jing
Wu Jing
Verified email at uncfsu.edu
Title
Cited by
Cited by
Year
Characterisations of derivations on some operator algebras
W Jing, S Lu, P Li
Bulletin of the Australian Mathematical Society 66 (2), 227-232, 2002
1202002
Generalized Jordan derivations on prime rings and standard operator algebras
W Jing, S Lu
Taiwanese journal of mathematics, 605-613, 2003
962003
Riesz bases and their dual modular frames in Hilbert C∗-modules
D Han, W Jing, D Larson, RN Mohapatra
Journal of mathematical analysis and applications 343 (1), 246-256, 2008
782008
Frames in Hilbert C*-modules
W Jing
712006
Perturbation of frames and Riesz bases in Hilbert C∗-modules
D Han, W Jing, RN Mohapatra
Linear algebra and its applications 431 (5-7), 746-759, 2009
632009
Characterizations of Lie derivations of B (X)
F Lu, W Jing
Linear algebra and its applications 432 (1), 89-99, 2010
512010
Structured Parseval Frames in Hilbert -modules
W Jing, D Han, R Mohapatra
arXiv preprint math/0603091, 2006
492006
Lie centralizers on triangular rings and nest algebras
A Fošner, W Jing
Advances in Operator Theory 4 (2), 342-350, 2019
482019
On Jordan all-derivable points of
J Wu
Linear Algebra and Its Applications 430 (4), 941-946, 2009
402009
Jordan elementary maps on rings
P Li, W Jing
Linear algebra and its applications 382, 237-245, 2004
372004
Local derivations of reflexive algebras
J Wu
Proceedings of the American Mathematical Society 125 (3), 869-873, 1997
35*1997
Lie derivable mappings on prime rings
W Jing, F Lu
Linear and Multilinear Algebra 60 (2), 167-180, 2012
232012
Dilation of dual frame pairs in Hilbert C*-modules
D Han, W Jing, D Larson, P Li, RN Mohapatra
Results in Mathematics 63 (1), 241-250, 2013
192013
Additivity of Jordan (triple) derivations on rings
W Jing, F Lu
Communications in Algebra 40 (8), 2700-2719, 2012
182012
Nonlinear*-Lie derivations of standard operator algebras
W Jing
Quaestiones Mathematicae 39 (8), 1037-1046, 2016
122016
Additivity of maps on triangular algebras
X Cheng, W Jing
arXiv preprint arXiv:0706.1502, 2007
92007
Additive mappings that preserve rank one nilpotent operators
W Jing, P Li, S Lu
Linear algebra and its applications 367, 213-224, 2003
92003
Ideals, Filters, and Supports in Pseudoeffect Algebras.
W Jing
International Journal of Theoretical Physics 43 (2), 2004
82004
Topological reflexivity of the spaces of -derivations on operator algebras
W Jing, S Lu
Studia Mathematica 156, 121-131, 2003
52003
On topological reflexivity of the spaces of derivations on operator algebras
W Jing, S Lu, G Han
Applied Mathematics-A Journal of Chinese Universities 17 (1), 75-79, 2002
32002
The system can't perform the operation now. Try again later.
Articles 1–20